# SDR CA960212103

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781910
- Condition: Broken
- Location: Nlg Downlock
- Part time: 47,273 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF. NOSE GEAR DOWN LOCK ACTUATOR REPLACED. ONE INCH OF BEARING RETAINING CASTING BROKEN OFF.
